# SDR DHL2003804876

- Difficulty date: February 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 576998591
- Condition: Damaged
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOT VANE UPPER SKIN HOLES ELONGATED AT STA XS 247.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 03112, ED-3217.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EO DHL 030112, ED-3217.  FABRICATED A REPAIR DOUBLER (7075 T6AL-0.071), FILLER (7075T6AL-0.063) AND INTERNAL DOUBLER (7075T6AL-0.050) IAW EO DHL03112, ED-3217.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER AT LT INBOARD SLOT VANE UPPER SKIN WITH NEW FASTENERS IAW EO DHL 03112, ED-3217 SRM 51-1-21 PG 1.
